advertisement
Question
Posted by: fairy78 | 2004/11/16

am i going mad ?

hi doc,

i'm gonna copy the mail i sent to my gp - something isn't right with me - what do you think - am i seeking attention, could it be the meds or is it far worse than that ?

thanks - here it goes :

I'm not sure whom to talk to and explain my problem, but I think strongely about seeing a psycho or re-think using my meds that I'm taking as something is causing me to act real strange.
It's like I'm becoming another person and just the a little thing would tick me off - afterwards I feel so bad - I do not act strange, only aggressive and looking to pick a fight with my husband and being real nasty to my little girl.
It's very hard for me to tell you this, but last night I realised that I really do need help !
What do you suggest - must I take this up with my Neurologist who prescribed the Trepiline ( 75mg / day ) or should we make an appointment ?Also, I recently started taking one 40mg Purbloka tablet for my heart rate problem.
My husband is supporting me in full to seek help as he also agrees that I'm just not me ...

i know i'm not giving much detail, but it's usually a stubborn argumentative mood that i'm in, last for up to an hr, but the slightest thing ticks me off and then, afterwards i feel so sorry about everything i said and i want to just cry ... but it's really getting out of hand - i'm losing all grip when i'm like this, it's like 2 different people. noticable is that i stop just a sudden - i might feed the cat, or smoke a cigarette and after that, i'm back to myself again - STRANGE ... but i'm afraid of what my attitude might do to my family !

thanks - i hope you might be able to point me in a direction or 2 !

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, fairy78, for a start, you make rather too much sense to be someone going mad. A number of factors, in personal stress, a side-effect of a range of meds, and even physical illnesses, may make us more aggressive and irritable. Purploka is Porpranolol, and can have some CNS ( nervouis system ) side-effects. Perhaps call and ask your neurologist if he considers this a possible side-effect of his medications, and would like to see you to assess this, or would he recommend you to see a psychiatrist for a re-assessment. Or go directly to a psychiatrist for further advice, based on a full assessment of your condition.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: dd | 2004/11/16

My dear.
You are not going mad. It sounds to me as if you are depressed. Doc can confirm this with you. I was also in a very same situation,a friend suggested that I go and see a Pschologist and he ref me to the Pyschatrist where I was put in the clinic as I was really bad hey. At least my-fiancee was there f me too. I was then put on anti-depressants and I feel normal again.
My suggest to you is go and see a Psychologist as soon as u can. where do u stay?
please let me know how did it go. dO NOT WORRY YOU WILL BE FINE.
GOOD LUCK

Reply to dd

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement